# SDR DALA2025082006222

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N518DQ
- Make and model: Airbus A321-271NX
- Aircraft serial: 11122
- Aircraft time: 11,615 hours, 2,819 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Leaking
- Location: Eng Spinner
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DIVERSION TO MCI DUE TO DIRTY SOCK SMELL IN THE AFT CABIN.  FOUND OIL BEHIND #2 ENGINE SPINNER. REPLACED #2 ENGINE FAN SHAFT COVER SEAL AND PERFORMED LEVEL B ECS DECONTAMINATION. RAN ENGINES NO LEAKS OR ODORS PRESENT. (LP 7859728)
